# SDR SWAA030473

- Difficulty date: March 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 49,273 hours, 46,580 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Part number: 6545785
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND PAX WINDOW FRAMES CRACKED AT BS 530, STR 12R AND BS 450, STR 5R.  REMOVED AND REPLACED BOTH WINDOW FRAMES PER SRM AND SWA AE.
